# SDR HNAA0600075

- Difficulty date: July 17, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 45,130 hours, 50,094 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LOSS OF NR 2 HYDRAULIC PRESSURE HYDRAULIC QUANTITY DROPPED TO .5 QTS ASSOCIATED WITH NR 2 ISO VALVE CAUTION LIGHT AND RUDD PRESS HYDRAULIC AND RUD FULL PRESS LIGHT.  REPLACED PRESSURE MANIFOLD UNION AND LINE.
